RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 1, страницы 23–33 (Mi emj245)  

Modular and norm inequalities for operators on the cone of decreasing functions in Orlicz space

E. G. Bakhtigareeva, M. L. Goldman

Department of Nonlinear Analysis and Optimization, Peoples' Friendship University of Russia (RUDN University), 6 Mikluho-Maklaya St., 117198 Moscow, Russian Federation

Аннотация: Modular and norm inequalities are considered on the cone of all nonnegative functions as well as on the cone $\Omega$ of all nonnegative decreasing functions in the weighted Orlicz space. Reduction theorems are proved for the norm of positively homogeneous operator on the cone $\Omega$. We show that it is equivalent to the norm of a certain modified operator on the cone of all nonnegative functions in this space. Analogous results are established for modular inequalities.

Ключевые слова и фразы: weighted Orlicz spaces, modular and norm inequalities, cone of decreasing functions, reduction theorems.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.A03.21.0008
8215.2016.1
Российский фонд фундаментальных исследований 15-01-02732_а
The publication was supported by the Ministry of Education and Science of the Russian Federation (the Agreement number 02.A03.21.0008), by the grant of President of Russian Federation for support of Scientific Schools (Project no. 8215.2016.1), and by the grant of RFBR (Project no. 15-01-02732).


Полный текст: PDF файл (375 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E30, 42A16
Поступила в редакцию: 27.12.2016
Язык публикации: английский

Образец цитирования: E. G. Bakhtigareeva, M. L. Goldman, “Modular and norm inequalities for operators on the cone of decreasing functions in Orlicz space”, Eurasian Math. J., 8:1 (2017), 23–33

Цитирование в формате AMSBIB
\RBibitem{BakGol17}
\by E.~G.~Bakhtigareeva, M.~L.~Goldman
\paper Modular and norm inequalities for operators on the cone of decreasing functions in Orlicz space
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 1
\pages 23--33
\mathnet{http://mi.mathnet.ru/emj245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3663344}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411744800002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj245
  • http://mi.mathnet.ru/rus/emj/v8/i1/p23

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:3278
    Полный текст:63
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019